# SDR CALA2015062200522

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1640 BETWEEN RBL-54 & RBL-57 CORRODED ON TOP SIDE.  REPAIRED FLOORBEAM STATION 1640, LBL 11 -  RBL 65 IAW SRM 53-00-51 REPAIR 8.
